Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 116, NWS Mobile, AL

August 6, 2013Butler County, Covington County, Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 6, 2013, 6:29 PM CDT for Butler County, Covington County, Crenshaw County, Alabama. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2013, 6:29 PM CDT (23:29 UTC)
Expired
Aug 6, 2013, 7:30 PM CDT
In force
61 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Covington County, AL, Crenshaw County, AL

The radar

The Ft Rucker radar (KEOX), 110 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 6:55 PM CDTTSTM WND DMGBrantley, ALTREES DOWN IN BRANTLEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1919 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WUUS54 KMOB 062329
SVRMOB
ALC013-039-041-070030-
/O.NEW.KMOB.SV.W.0116.130806T2329Z-130807T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
629 PM CDT TUE AUG 6 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 730 PM CDT

* AT 627 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG
  A LINE EXTENDING FROM 10 MILES SOUTHWEST OF GREENVILLE TO 8 MILES
  SOUTHWEST OF LUVERNE...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           LUVERNE...            DOZIER...
  BRANTLEY...           MCKENZIE...           I65 AND AL 106...
  GEORGIANA...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 114 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3141 8667 3144 8668 3144 8670 3146 8671
      3152 8670 3153 8674 3182 8686 3178 8626
      3140 8620
TIME...MOT...LOC 2330Z 325DEG 7KT 3174 8674 3165 8638

$$
2 follow-up statements
315 
WWUS54 KMOB 062356
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
656 PM CDT TUE AUG 6 2013

ALC013-039-041-070030-
/O.CON.KMOB.SV.W.0116.000000T0000Z-130807T0030Z/
BUTLER AL-COVINGTON AL-CRENSHAW AL-
656 PM CDT TUE AUG 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER
COUNTIES...

AT 655 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
15 MILES SOUTH OF GREENVILLE TO 9 MILES SOUTH OF LUVERNE...MOVING
SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           LUVERNE...            DOZIER...
  BRANTLEY...           MCKENZIE...           I65 AND AL 106...
  GEORGIANA...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3140 8620 3141 8667 3144 8668 3144 8670
      3145 8671 3152 8670 3153 8674 3176 8684
      3174 8626
TIME...MOT...LOC 2356Z 325DEG 15KT 3162 8667 3158 8629

$$
249 
WWUS54 KMOB 070012
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
712 PM CDT TUE AUG 6 2013

ALC013-039-041-070022-
/O.CAN.KMOB.SV.W.0116.000000T0000Z-130807T0030Z/
BUTLER AL-COVINGTON AL-CRENSHAW AL-
712 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER COUNTIES...

AT 708 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN
CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER COUNTIES HAS
WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED. HOWEVER...STRONG STORMS CONTINUE
ACROSS THIS AREA AND WILL CONTINUE TO PRODUCE GUSTY WINDS...
FREQUENT LIGHTNING...AND TORRENTIAL DOWNPOURS. 

LAT...LON 3140 8620 3141 8667 3144 8668 3144 8670
      3145 8671 3152 8670 3153 8674 3176 8684
      3174 8626
TIME...MOT...LOC 0012Z 325DEG 15KT 3157 8663 3152 8625

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:52 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 6, 3:52 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CDT TUE AUG 6 2013

.SHORT TERM [TONIGHT THROUGH WEDNESDAY AFTERNOON]...SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS MOVING SOUTH ACROSS THE REGION
WILL DISSIPATE BY MID EVENING WITH LOSS OF SURFACE HEATING. THE
STALLED SURFACE BOUNDARY ACROSS THE FORECAST AREA WILL BE WASHED-OUT
ON WEDNESDAY AS A SURFACE RIDGE REBUILDS ACROSS THE SOUTHEAST STATES
AND THE NORTHEAST GULF OF MEXICO. THE UPPER LEVEL HIGH PRESSURE OVER
THE SOUTHERN PLAINS WITH AN EASTWARD EXTENSION OF AN UPPER RIDGE
ALONG THE NORTHERN GULF REGION WILL LIFT SLIGHTLY NORTHWARD AND
BECOME ELONGATED FROM TEXAS TO THE WESTERN ATLANTIC AS AN UPPER LOW
BEGINS TO MOVE WEST OVER THE CARIBBEAN SEA. DESPITE THE PRESENCE OF
THE RIDGE AXIS OVER THE FORECAST AREA...NWP SOLUTIONS ARE STILL IN
PRETTY DECENT AGREEMENT WITH KEEPING A DECENT AMOUNT OF MOISTURE IN
PLACE ACROSS OUR FORECAST AREA. WE WILL STILL SEE UPPER LEVEL
DISTURBANCES APPROACHING FROM THE NORTH ON WEDNESDAY...RESULTING IN
A CONTINUATION OF SCATTERED TO NUMEROUS DAYTIME SHOWERS AND
THUNDERSTORMS. SOME OF STRONGER STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY WINDS.

LOWS TONIGHT WILL BE IN THE LOW TO MID 70S WITH UPPER 70S AT THE
BEACHES. SLIGHTLY HIGHER THAN NORMAL TEMPERATURES WILL CONTINUE ON
WEDNESDAY WITH HIGHS INLAND AREAS RANGING FROM 92 TO 96 DEGREES...
AND AROUND 90 DEGREES ALONG THE BEACHES. HOT AND HUMID CONDITIONS
WEDNESDAY WILL ALLOW HEAT INDICES TO RANGE FROM 102 TO 107 DURING
THE AFTERNOON.  /22

(WEDNESDAY NIGHT THROUGH THURSDAY NIGHT)...SMALL WEAK RIDGE OVER
NORTHEAST LOUISIANA INDICATES A CONTINUED NORTHWEST FLOW WITH
EMBEDDED DISTURBANCES FOR AT LEAST THE NEXT 24 TO 48 HOURS. THIS FLOW
INDICATES A CONTINUATION OF PASSING MCV'S THROUGH THE PERIOD FROM THE
NORTHWEST. PRECIPITABLE WATER REMAINING ABOVE 2.1 INCHES...CAPE IN
THE 2500 +/-400 RANGE AND LI -4. SOUNDINGS APPEAR AS IF THEY WERE IN
THE WESTERN REACHES OF THE TRADE WINDS...MOIST ADIABATIC WITH A 2 TO
3 DEGREE DEWPOINT DEPRESSION FROM 900 MB TO 450 MB. SOME OF THE
CONVECTIVE STORMS COULD BRING HEAVY RAIN WITH A RISK OF LOCALIZED
FLOODING...STRONG GUSTY WINDS...AND FREQUENT LIGHTNING. PATCHY
OVERNIGHT GROUND FOG MAY BE ENCOUNTERED WHERE IT RAINED HEAVILY THE
PREVIOUS DAY...BUT NOT SIGNIFICANT ENOUGH TO INCLUDE IN ZONES.

CALCULATED HEAT INDICES ARE GETTING INTO ADVISORY CRITERIA FOR
THURSDAY IN CHOCTAW AND EXTREME NORTHWEST CLARKE. NOT QUITE READY TO
ISSUE ANY ADVISORIES FOR NOW...BEST TO MARK TRENDS. /77

.LONG TERM (THURSDAY THROUGH TUESDAY )...NO SIGNIFICANT CHANGES TO
EXTENDED FORECAST. MODEL OUTPUTS IN CLOSE PHASE THROUGH PERIOD. THE
UPPER RIDGE ORIENTED EAST- WEST IS GETTING WEAKENED BY UPPER LEVEL
EDDY KINETIC ENERGY PASSING EAST OVER THE OHIO VALLEY AND MIDDLE
ATLANTIC STATES. ADDING TO THIS IS AN INVERTED TROUGH MOVING WEST
OVER THE GULF OF MEXICO FROM OFF THE FLORIDA GULF COAST LATE FRIDAY
TO THE TEXAS COAST LATE SUNDAY. GUIDANCE IS CALCULATING THAT ITS
EFFECTS ON THE REGION WILL DOMINATE FRIDAY FRIDAY...ESPECIALLY ALONG
THE COAST AND POINTS SOUTH. HAVE LEFT THE PREVIOUS SHIFTS OUTPUT IN
LINE WITH THE UNDERCUT GFS CALCULATIONS BLENDED WITH ECMWF
CALCULATIONS FOR THE FORECAST. THE RESULT IS OVERALL TEMPERATURES
NEAR OR JUST BELOW SEASONAL ALONG THE COAST WITH HIGHER
POPS...BECOMING MORE WARM AND DRY AS ONE GOES INLAND NORTH OF
INTERSTATE 10. FOR SATURDAY NIGHT THROUGH TUESDAY...THE UPPER RIDGE
REBOUNDS BACK TO THE WEST AS A LONG UPPER TROUGH DIGS SOUTH OVER THE
EASTERN US. THE RESULT FOR THE FORECAST IS TO HAVE POPS BELOW
SEASONAL AND TEMPERATURES A BIT ABOVE SEASONAL BECOMING NEAR SEASONAL
BY LATE MONDAY AND TUESDAY. /77

&&

.AVIATION [07.00Z KMOB/KBFM/KPNS TAF ISSUANCE]...GENERAL VFR
CONDITIONS EXPECTED THROUGH THE FORECAST PACKAGE WITH THE EXCEPTION
OF MVFR CEILING AND VISIBILITY CONDITIONS NEAR SCATTERED TO NUMEROUS
LATE AFTERNOON/EARLY EVENING SHOWERS AND THUNDERSTORMS MOVING SOUTH
ACROSS THE REGION. WINDS MAY BE VARIABLE AND GUSTY AT TIMES NEAR
STORMS...OTHERWISE A LIGHT AND VARIABLE FLOW IS EXPECTED. EXPECT
SHOWER AND THUNDERSTORM COVERAGE TO DISSIPATE BY MID EVENING.
OVERNIGHT MAINLY VFR CONDITIONS BUT SOME PATCHY LIGHT GROUND FOG IS
POSSIBLE. /22

&&

.MARINE...A WEAK SURFACE TROUGH JUST NORTH OF THE COAST WILL
GRADUALLY BE REPLACED BY A HIGH PRESSURE RIDGE BUILDING OVER THE
NORTH CENTRAL GULF REGION MID TO LATE WEEK. A LIGHT WESTERLY TO
SOUTHWESTERLY WIND FLOW WILL BE REPLACED BY A LIGHT TO OCCASIONAL
MODERATE SOUTHEASTERLY WIND FLOW MID TO LATE WEEK...WITH SEAS
BUILDING TO 2 TO 3 FEET. LOCAL WINDS AND SEAS WILL BE HIGHER NEAR
THE STRONGER THUNDERSTORMS. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  94  76  93  76 /  20  50  20  50  30
PENSACOLA   76  92  77  93  79 /  20  50  20  50  30
DESTIN      78  91  80  91  80 /  20  40  20  50  30
EVERGREEN   72  94  72  94  74 /  20  60  20  60  30
WAYNESBORO  73  96  73  95  75 /  20  60  10  50  20
CAMDEN      73  94  72  95  75 /  20  60  20  60  20
CRESTVIEW   70  93  73  94  75 /  20  60  30  50  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 6, 6:01 AM CDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
601 AM CDT TUE AUG 6 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
601 AM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES OF 100 TO 105 ARE EXPECTED TODAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS THE REGION TODAY. SCATTERED ACTIVITY ALONG THE COAST
EARLY...THEN STORMS DEVELOPING AND BECOMING MORE NUMEROUS OVER THE
INTERIOR LATE MORNING AND AFTERNOON...MOVING SOUTHEAST ACROSS THE
REGION. LOCALLY HEAVY RAINFALL CAN BE EXPECTED...IN ADDITION TO
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALIZED STRONG WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
PERIOD. MOST OF THE STORMS WILL BE DURING THE AFTERNOON AND EARLY
EVENING HOURS. LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES AND LOCALIZED STRONG WIND GUSTS WILL CONTINUE TO BE
HAZARDS ASSOCIATED WITH ANY OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-071115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
601 AM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS...GUSTY WINDS RESULTING IN WAVES AND SEAS WILL BEING LOCALLY
HIGHER IN AND NEAR ANY MARINE STORMS THAT DEVELOP TODAY AND TONIGHT.
FREQUENT LIGHTNING ACTIVITY ALSO LIKELY IN STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN ANY MARINE STORMS
DURING THE OUTLOOK. FREQUENT LIGHTNING ACTIVITY ALSO LIKELY IN
STRONGER STORMS.

In the hours before

Special weather statement, Aug 6, 4:23 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
423 PM CDT TUE AUG 6 2013

ALZ064-FLZ002-062200-
COASTAL ESCAMBIA FL-LOWER BALDWIN AL-
423 PM CDT TUE AUG 6 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...SOUTHERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
THROUGH 500 PM CDT...

AT 423 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF
ROBERTSDALE...OR 10 MILES NORTH OF LILLIAN...AND MOVING SOUTH AT 10
MPH.

* LOCATIONS IMPACTED INCLUDE...
  MYRTLE GROVE...       LILLIAN...

THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 57 AND
66.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Aug 6, 4:42 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
442 PM CDT TUE AUG 6 2013

FLZ001-062215-
INLAND ESCAMBIA FL-
442 PM CDT TUE AUG 6 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ESCAMBIA COUNTY IN
NORTHWEST FLORIDA...THROUGH 515 PM CDT...

AT 442 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ATMORE...OR 10 MILES SOUTHEAST OF I65 AND CR 1...AND MOVING
SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL ESCAMBIA COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Aug 6, 4:56 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
456 PM CDT TUE AUG 6 2013

FLZ004-062230-
SANTA ROSA FL-
456 PM CDT TUE AUG 6 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SANTA ROSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 530 PM CDT...

AT 456 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
BAGDAD...OR 4 MILES NORTHWEST OF HOLLEY...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY...             WOODLAWN BEACH...     HOLLEY...
  NAVARRE...            BAGDAD...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 23 AND 30.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Aug 6, 6:05 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
605 PM CDT TUE AUG 6 2013

ALZ063-062345-
LOWER MOBILE AL-
605 PM CDT TUE AUG 6 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOBILE COUNTY IN
SOUTHWEST ALABAMA...THROUGH 645 PM CDT...

AT 559 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
DOWNTOWN MOBILE...OR 3 MILES EAST OF I10 AND I65...AND MOVING WEST AT
5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROOKLEY FIELD... TILLMANS CORNER...    I10 AND I65...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 16 AND 26.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD
BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS.
SEEK SHELTER UNTIL THIS STORM HAS PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

&&
Special weather statement, Aug 6, 6:19 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
619 PM CDT TUE AUG 6 2013

ALZ064-070000-
LOWER BALDWIN AL-
619 PM CDT TUE AUG 6 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 700 PM CDT...

AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ROBERTSDALE...OR 3 MILES WEST OF SUMMERDALE...AND MOVING SOUTH AT
10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMMERDALE...         SILVERHILL...         MAGNOLIA SPRINGS...
  FOLEY...              ELBERTA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Aug 6, 6:21 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
621 PM CDT TUE AUG 6 2013

ALZ057-058-070000-
BUTLER AL-CRENSHAW AL-
621 PM CDT TUE AUG 6 2013

...A STRONG THUNDERSTORM WILL AFFECT BUTLER AND SOUTHERN CRENSHAW
COUNTIES IN SOUTHWEST ALABAMA...THROUGH 700 PM CDT...

AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GREENVILLE...OR 3 MILES WEST OF I65 AND AL 10...AND MOVING SOUTHEAST
AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           LUVERNE...            MCKENZIE...
  I65 AND AL 185...     I65 AND AL 106...     I65 AND AL 10...
  GREENVILLE...         GEORGIANA...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 112 AND 132.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:06 PM CDTSpecial Marine WarningMOB84 min
Aug 6, 5:21 PM CDTAreal Flood AdvisoryMOBBaldwin54 min
Aug 6, 6:49 PM CDTAreal Flood AdvisoryMOBButler, Crenshaw56 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.